Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress truvata lexapro zoloft causing sex drive loss?
Jul 10, 2012

My partner has gone from active to no sex since diagnosis last Feb 2012, unable to get erection, no desire. Should we be looking into mental counciling, sex therapy, or is it the drugs? Its been 6 months and I am one negative partner missing my lover. Dr. Says maybe the lexapro.

Response from Dr. Henry

There has been minimal association to date for decreased libido/impotence problems due to Truvada/ralregravir. HIV infection, stress, depression, low testosterone levels, and both Zoloft and Lexapro have been associated with decreased libido/impotence issues. KH



Previous
buffalo Hump
Next
hyperlipidemia with HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement